# SDR CALA2024100400751

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 7,191 hours, 2,525 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT AT 99 LOST LNAV/VNAV AT T/O LOST N1 LIMITS AND  ENG 1/2 AIR DATA REPLACED TAT PROBE REF AMM TASK 34-21-06-000-801, OP CHECKS GOOD
